应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
2018 Vol.34 Issue.1,
Published 15 February 2018

ARTICLES
ARTICLES
1 Adjoining Batch Markov Arrival Processes of a Markov Chain
Xiao-yun MO, Xu-yan XIANG, Xiang-qun YANG
2018 Vol. 34 (1): 1-10 [Abstract] ( 143 ) [HTML 1KB] [ PDF 0KB] ( 28 )
11 Optimality Conditions of the Set-valued Optimization Problem with Generalized Cone Convex Set-valued Maps Characterized by Contingent Epiderivative
Zhi-ang ZHOU, Xin-min YANG, Qiu-sheng QIU
2018 Vol. 34 (1): 11-18 [Abstract] ( 139 ) [HTML 1KB] [ PDF 0KB] ( 27 )
19 Disjoint Cliques in Claw-free Graphs
Su-yun JIANG, Jin YAN
2018 Vol. 34 (1): 19-34 [Abstract] ( 122 ) [HTML 1KB] [ PDF 0KB] ( 4 )
35 An Efficient Risk Estimator with External Information Under Additive Hazards Model
Xin WANG, Xiao-ming XUE, Jie ZHOU, Liu-quan SUN
2018 Vol. 34 (1): 35-50 [Abstract] ( 100 ) [HTML 1KB] [ PDF 0KB] ( 21 )
51 Bayesian Planning of Optimal Step-stress Accelerated Life Test for Log-location-scale Distributions
Qiang GUAN, Yin-cai TANG
2018 Vol. 34 (1): 51-64 [Abstract] ( 114 ) [HTML 1KB] [ PDF 0KB] ( 23 )
65 A Geometric Flow Approach for Region-based Image Segmentation-theoretical Analysis
Zhu-cui JING, Juntao YE, Guo-liang XU
2018 Vol. 34 (1): 65-76 [Abstract] ( 99 ) [HTML 1KB] [ PDF 0KB] ( 3 )
77 Asymptotic Properties of Wavelet Estimators in Partially Linear Errors-in-variables Models with Long-memory Errors
Hong-chang HU, Heng-jian CUI, Kai-can LI
2018 Vol. 34 (1): 77-96 [Abstract] ( 107 ) [HTML 1KB] [ PDF 0KB] ( 23 )
97 Ergodicity of the 2D Navier-Stokes Equations with Degenerate Multiplicative Noise
Zhao DONG, Xu-hui PENG
2018 Vol. 34 (1): 97-118 [Abstract] ( 112 ) [HTML 1KB] [ PDF 0KB] ( 26 )
119 A Primal-dual Large-update Interior-point Algorithm for P* (κ)-LCP Based on a New Class of Kernel Functions
Ping JI, Ming-wang ZHANG, Xin LI
2018 Vol. 34 (1): 119-134 [Abstract] ( 111 ) [HTML 1KB] [ PDF 0KB] ( 0 )
135 Neighbor Sum Distinguishing Chromatic Index of Sparse Graphs via the Combinatorial Nullstellensatz
Xiao-wei YU, Yu-ping GAO, Lai-hao DING
2018 Vol. 34 (1): 135-144 [Abstract] ( 104 ) [HTML 1KB] [ PDF 0KB] ( 27 )
145 Mean-square Stability of Stochastic Age-dependent Delay Population Systems with Jumps
Qiang LI, Qi-min ZHANG, Bo-qiang CAO
2018 Vol. 34 (1): 145-154 [Abstract] ( 115 ) [HTML 1KB] [ PDF 0KB] ( 27 )
155 Em Algorithm of the Truncated Multinormal Distribution with Linear Restriction on the Variables
Bai-suo JIN, Jing-jing HAN, Shu DING, Bai-qi MIAO
2018 Vol. 34 (1): 155-162 [Abstract] ( 95 ) [HTML 1KB] [ PDF 0KB] ( 14 )
163 Hosoya and Merrifield-Simmons Indices in Random Polyphenyl Chains
Wei-ling YANG
2018 Vol. 34 (1): 163-172 [Abstract] ( 109 ) [HTML 1KB] [ PDF 0KB] ( 29 )
173 On Local Spectral Properties of Hamilton Type Operators
Jun-li SHEN, Alatancang
2018 Vol. 34 (1): 173-182 [Abstract] ( 109 ) [HTML 1KB] [ PDF 0KB] ( 23 )
183 Second-order Optimality Conditions for Cone-subarcwise Connected Set-valued Optimization Problems
Zhen-hua PENG, Yi-hong XU
2018 Vol. 34 (1): 183-196 [Abstract] ( 109 ) [HTML 1KB] [ PDF 0KB] ( 30 )
197 A Distance Function for Computing on Finite Subsets of Euclidean Spaces
Hajar Ghahremani-Gol, Farzad Didehvar, Asadollah Razavi
2018 Vol. 34 (1): 197-208 [Abstract] ( 114 ) [HTML 1KB] [ PDF 0KB] ( 26 )
Acta Mathematicae Applicatae Sinica, English Serie
      Forthcoming Articles
      Current Issue
      Archive
      Email Alert
      
      Read Articles
      Download Articles
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9